# SDR FDEA2020082652033

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 7,066 hours, 3,080 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

APPROACHING THE FIELD (IND) WHEN SELECTING FLAPS 1  DEG, RECEIVED "LE SLAT ASYM".  RAN CHECKLIST, LANDED FLAPS 20 USING ALT TE FLAPS.  IND U  FOUND A SPLIT BETWEEN SLAT NR 2 AND NR 3 WITH DAMAGE TO ANTI ICE DUCT.  PERFORMED DVI ON DISPLACED NR 2/3 TORQUE TUBE AND RECONNECTED REF AMM 27-81-24-4.  RIGGED NR 2/3 SLAT, REF AMM 27-81-00-5, OPS CHECK NORMAL.  REF WRI NR 30-10/3394 FOR ANTI-ICE DUCT DAMAGE.
